MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is an inherent risk of any electrode placement. .
 
Event or Problem Description
Related manufacturing ref: 3008452825-2019-00041, 3008452825-2019-00042, 3008452825-2019-00044, 3005334138-2019-00050, 3005334138-2019-00051, 3008452825-2019-00045, 3005334138-2019-00052.Following a pulmonary vein isolation procedure, a pericardial effusion was noted via echocardiography.A pericardiocentesis was performed to stabilize the patient.No patient symptoms were noted throughout the procedure and there were no performance issues with any abbott device.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8304838
Report Number3008452825-2019-00043
Device Sequence Number16154942
Product Code DRF
UDI-Device Identifier05414734303002
UDI-Public05414734303002
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberIBI-81107
Device Catalogue NumberIBI-81107
Device Lot Number6703514
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER; AGILIS¿ NXT STEERABLE INTRODUCER; BRK¿ XS TRANSSEPTAL NEEDLE; SWARTZ¿ BRAIDED INTRODUCER; SWARTZ¿ BRAIDED INTRODUCER; SWARTZ¿ BRAIDED INTRODUCER; TACTICATH¿ CONTACT FORCE CATHETER, SENSOR ENABLED¿
Outcome Attributed to Adverse Event Required Intervention;